# SDR 2024FA0000777

- Difficulty date: October 19, 2024
- Submitted: October 19, 2024
- Operation: General aviation
- Aircraft: N267PK
- Make and model: Cirrus SR22
- Aircraft serial: 4156
- Aircraft time: 727 hours
- Engine: Cont IO550N
- Engine time: 727 hours
- System (JASC): 8200 · Water Injection System
- Part: Drive Shaft
- Part number: 21119102
- Condition: Damaged
- Location: Engine
- Part time: 727 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: D
- Precautionary procedure: O

## Discrepancy

AC DRIVE ASSEMBLY, CIRRUS PN: 21119-102, ALSO PN: 1133180-4.  THE 4 BOLTS, THAT WERE ALSO SAFETY WIRED, ALL SHEERED OFF IN FLIGHT, CAUSING THE AC DRIVE SHAFT TO BACK OUT, RESULTING IN HEAVY DAMAGE TO THE AC DRIVE ASSEMBLY. NO ENGINE ROUGHNESS FROM THE PILOT WAS REPORTED. THE AIRCRAFT WAS INBOUND TO PROPELLING AVIATION LLC, TAZEWELL TN, FOR TROUBLESHOOTING MANIFOLD PRESSURE INDICATION. AFTER REMOVING THE ENGINE COWLINGS TO GAIN ACCESS TO THE INTAKE SYSTEM, I DISCOVERED THE HEAVILY DAMAGED AC DRIVE ASSEMBLY AND ONE OF THE SHEERED BOLTS WAS LAYING IN THE BOTTOM COWLING WITH THE SAFETY WIRE STILL ATTACHED TO THE BOLT HEAD.  THE BOLTS AND SAFETY WIRE WERE RIPPED OFF THE PULLEY IN SHEER FORCE. CAUSE OF WHY ALL 4 BOLTS SHEERED IS UNKNOWN. THE SHEERED PORTIONS OF THE BOLTS WERE STILL IN THE THREADED BOLT HOLES OF THE PULLEY.  PLEASE CONTACT ME FOR PICTURES.
